# SDR HALA0700488

- Difficulty date: November 16, 2007
- Submitted: November 17, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 18,329 hours, 3,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOP FROM 20HJ-29HJ.  REPLACED CONNECTOR STRIP AT 29HJ, OPS CK NML.
